# SDR AALA202308102819

- Difficulty date: August 5, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 37,747 hours, 15,829 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH TO CLT DUE TO LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED. USED ALTERNATE FLAPS TO EXTEND FLAPS TO 15. AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND NO FAULTS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS PER AMM 27-81-00.
